Please try another search.
This combination medication is used to temporarily treat cough, chest congestion, fever, body aches, and stuffy nose symptoms caused by the common cold, flu, or other breathing illnesses (e.g., sinusitis, bronchitis). Guaifenesin is an expectorant that helps to thin and loosen mucus in the lungs, making it easier to cough up the mucus. Dextromethorphan is a cough suppressant that affects a certain part of the brain (cough center), reducing the urge to cough. Decongestants help to relieve stuffy nose symptoms. This product also contains acetaminophen (APAP), a non-aspirin pain reliever and fever reducer.This medication is not usually used for ongoing coughs from smoking, asthma, other long-term breathing problems (e.g., emphysema), or coughs with a lot of mucus unless directed by your doctor.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Therefore, do not use this product to treat cold symptoms in children younger than 6 years unless specifically directed by the doctor. Some products (such as long-acting tablets/capsules) are not recommended for use in children younger than 12 years. Ask your doctor or pharmacist for more details about using your product safely.These products do not cure or shorten the length of the common cold and may cause serious side effects. To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use this product to make a child sleepy. Do not give other cough-and-cold medication that might contain the same or similar ingredients (see also Drug Interactions section). Ask the doctor or pharmacist about other ways to relieve cough and cold symptoms (such as drinking enough fluids, using a humidifier or saline nose drops/spray).
We're Sorry. We found no results matching your search. Make sure your spelling is correct or try broadening your keywords.